# SDR DALA2023112809768

- Difficulty date: November 28, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 61,418 hours, 43,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GATE AGENT COULD NOT OPEN THE MAIN CABIN DOOR. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE FOUND THE BRACKET, THAT THE DOOR HANDLE MOUNTS TO, WITH THREE BOLTS LOOSE AND ONE BOLT MISSING. THE LOOSE BOLTS WERE SECURED AND THE MISSING BOLT WAS INSTALLED. HANDLE IS NO LONGER SLOPPY AND OPENS SMOOTHLY REF B717 AMM 52-11. AIRCRAFT OK FOR SERVICE. (LP #4294386)
